CSpace
thetimeoptimalcontrolofanonlinearparabolicequationwithanonlocallowerorderterm
JIA Chaohua1; FENG Dexing2
2008
Source Publication应用泛函分析学报
ISSN1009-1327
Volume010Issue:002Pages:123
Abstract考虑一个带非局部低阶项非线性抛物型方程的时间最优控制问题.首先利用Schauder不动点定理证明了系统的适定性,然后利用Carleman不等式和Kakutani不动点定理证明了容许控制和最优控制的存在性,并且建立了时间最优控制的最大值原理.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42492
Collection中国科学院数学与系统科学研究院
Affiliation1.Department of Applied Mathematics, Beijing University of Aeronautics and Astronautics
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
JIA Chaohua,FENG Dexing. thetimeoptimalcontrolofanonlinearparabolicequationwithanonlocallowerorderterm[J]. 应用泛函分析学报,2008,010(002):123.
APA JIA Chaohua,&FENG Dexing.(2008).thetimeoptimalcontrolofanonlinearparabolicequationwithanonlocallowerorderterm.应用泛函分析学报,010(002),123.
MLA JIA Chaohua,et al."thetimeoptimalcontrolofanonlinearparabolicequationwithanonlocallowerorderterm".应用泛函分析学报 010.002(2008):123.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[JIA Chaohua]'s Articles
[FENG Dexing]'s Articles
Baidu academic
Similar articles in Baidu academic
[JIA Chaohua]'s Articles
[FENG Dexing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[JIA Chaohua]'s Articles
[FENG Dexing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.